MathSciNet Relay Station
MathSciNet bibliographic data
MR2881587 37G10 (34C23 34C28)
Feng, Li; Yinlai, Jin Hopf bifurcation analysis and numerical simulation in a 4D-hyoerchaotic system. [Hopf bifurcation analysis and numerical simulation in a 4D-hyperchaotic system] Nonlinear Dynam. 67 (2012), no. 4, 2857–2864.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement